# SDR HEEA966624

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90752
- Make and model: Bolkms BO105S
- Aircraft serial: S156
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 5208100001
- Condition: Defective
- Location: Cockpit Dg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DG GYRO SLAVE INDICATOR DOESN'T WORK PROPERLY; IT FLUCTUATES.
